Congruent numbers with higher exponents

Luca F and Szalay László (2006) Congruent numbers with higher exponents. ACTA MATHEMATICA ET INFORMATICA UNIVERSITATIS OSTRAVIENSIS, 14 (1). pp. 49-55. ISSN 1211-4774

[img]
Preview
Text
ActaOstrav_14_2006_1_8_u.pdf

Download (246Kb) | Preview
Official URL: http://dml.cz/bitstream/handle/10338.dmlcz/137483/...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1805866
Date Deposited: 2015. Mar. 28. 17:06
Last Modified: 2016. Aug. 02. 15:11
URI: http://publicatio.nyme.hu/id/eprint/314

Actions (login required)

View Item View Item